# SDR DALA1241059265

- Difficulty date: June 26, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 29,624 hours, 16,892 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 500484
- Condition: Corroded
- Location: Bs 237-256
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION ON SEAT TRACK BS 237 TO 256.  REMOVED DAMAGED AREA AND REPLACE WITH NEW SPLICED SECTION PER SRM 53-40-01 VOL I FIG 6.
